# SDR DALA2014110105933

- Difficulty date: October 31, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 54,671 hours, 42,733 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BETWEEN SKIN AND FRAME BS 1380 LONGERONS 13  - 14 R.  REPAIRED IAW  IAW SRM 51-30-2,  SRM 53-14-4, FIG 1,  SRM 51-10-3, PAR 14 - 21, AND  INSTALLED IAW SRM 51-30-2 AND 51-30-5.
